Volume 11, Number 4 and A (Transaction A: December 2013)                   IJCE 2013, 11(4 and A): 226-241 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rahami H, Kaveh A, Ardalan Asl M, Mirghaderi S R. Analysis of near-regular structures with node irregularity using SVD of equilibrium matrix. IJCE. 2013; 11 (4) :226-241
URL: http://ijce.iust.ac.ir/article-1-938-en.html

Abstract:   (12354 Views)
In the process of structural analysis we often come to structures that can be analyzed with simpler methods than the standard approaches. For these structures, known as regular structures, the matrices involved are in canonical forms and their eigen-solution can be performed in a simple manner. However, by adding or removing some elements or nodes, such methods cannot be utilized. Here, an efficient method is developed for the analysis of irregular structures in the form a regular structure with additional or missing nodes or with additional or missing supports. In this method, the saving in computational time is considerable. The power of the method becomes more apparent when the analysis should be repeated very many times as it is the case in optimal design or non-linear analysis.
Full-Text [PDF 1097 kb]   (1489 Downloads)    
Type of Study: Research Paper | Subject: Structure-Steel

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | International Journal of Civil Engineering

Designed & Developed by : Yektaweb